# SDR DL73E961922

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 2 CRACKS WERE DISCOVERED ON THE FWD FACE OF BS 178 BULKHEAD WEB.  CRACKS WERE LOCATED UNDER THE LBL 5.7 AND RBL 5.7 VERTICAL STRAPS.  IN ACCORDANCE WITH FAA/DER FORM 8110-3, DER DESIGNATION SO-957, DATED 9 AUG   1996, THE CRACKS WERE TRIMMED OUT AND A REPAIR DOUBLER WAS  INSTALLED.
